# SDR 2009FA0000620

- Difficulty date: June 29, 2009
- Submitted: July 10, 2009
- Operation: General aviation
- Aircraft: N6084W
- Make and model: Snias AS350B2
- Aircraft serial: 2672
- Aircraft time: 8,638 hours, 13,233 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,135 hours, 7,113 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191701
- Part serial: M3502
- Condition: Debonded
- Location: Main Rotor
- Part time: 234 hours, 311 cycles
- Component: Rotor Head
- Component part number: 355A31000106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP, CRACKS WERE NOTED ON MAIN ROTOR STARFLEX IN ADHESIVE BOND FILLET THAT BONDS THE BUSH ONTO THE STARFLEX ARM.  THERE WAS NO INDICATION OF A BOND SEPARATION OR GAP BETWEEN THE BUSH AND STARFLEX. UTILIZING THE PROCEDURE FROM MM 62.20.00.601 PARAGRAPH 7A.  TEST WAS PERFORMED BY APPLING THE ROTOR BRAKE AND FLAPPING THE BLADE AND LEADING AND LAGGING BLADE TO CHECK FOR BOND SEPARATION BETWEEN  BUSH AND STARFLEX ARM.  WITH NO MOVEMENT OR DISBONDING NOTED TO BUSH SLEEVE ASSY WAS THEN REMOVED TO FURTHER INSPECT THE BUSH.  BY GRIPPING BUSH WITH THE HAND IT COULD BE ROTATED ABOUT .0625 OF A TURN THUS CONFIRMING A DISBONDED BUSH WHICH IS CAUSE FOR REPLACEMENT OF STARFLEX ASSY.
